# SDR AALA20011587

- Difficulty date: July 31, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN BULGED STATION 992 STRINGER 29R.  REMOVED CORRODED AREA OF SKIN AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
